Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces and Applications
Volume 2013 (2013), Article ID 908682, 8 pages
http://dx.doi.org/10.1155/2013/908682
Research Article

Bounded Domains of Generalized Riesz Methods with the Hahn Property

Department of Mathematics, Tallinn University, Narva Maantee 25, 10120 Tallinn, Estonia

Received 29 May 2013; Revised 28 August 2013; Accepted 4 September 2013

Academic Editor: Antonio S. Granero

Copyright © 2013 Maria Zeltser. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. G. Bennett, J. Boos, and T. Leiger, “Sequences of 0's and 1's,” Studia Mathematica, vol. 149, no. 1, pp. 75–99, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. J. Boos and T. Leiger, “Addendum: sequences of 0's and 1's, Studia Mathematica, vol. 149, no. 1, pp. 75–99, 2002,” Studia Mathematica, vol. 171, no. 1, pp. 305–309, 2005. View at Google Scholar
  3. J. Boos, Classical and Modern Methods in Summability, Oxford University Press, Oxford, UK, 2000. View at MathSciNet
  4. M. Zeltser, “Sequences of 0's and 1's: sequence spaces with the separable Hahn property,” Studia Mathematica, vol. 182, no. 1, pp. 87–98, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. M. Zeltser, J. Boos, and T. Leiger, “Sequences of 0's and 1's: new results via double sequence spaces,” Journal of Mathematical Analysis and Applications, vol. 275, no. 2, pp. 883–899, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. J. Boos and M. Zeltser, “Sequences of 0's and 1's. Classes of concrete “big” Hahn spaces,” Zeitschrift für Analysis und ihre Anwendungen, vol. 22, no. 4, pp. 819–842, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. J. Boos and T. Leiger, “On some “duality” of the Nikodym property and the Hahn property,” Journal of Mathematical Analysis and Applications, vol. 341, no. 1, pp. 235–246, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. J. Boos and T. Leiger, “Strongly nonatomic densities defined by certain matrices,” Mathematica Slovaca, vol. 63, no. 3, pp. 573–586, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. B. Kuttner and M. R. Parameswaran, “A class of weighted means as potent conservative methods,” Journal of Analysis, vol. 4, pp. 161–172, 1996. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet